# SDR SWAA2024022348487

- Difficulty date: February 4, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN OVHD BIN AT 12ABC UPPER BULLNOSE EMER EXIT LIGHT RING BROKEN<[01] REMOVED AND REPLACED; IAW AMM 25-24-31;[02] C/W INSPECTION.
